# SDR 06FDEA03599

- Difficulty date: October 9, 2006
- Submitted: October 9, 2006
- Operation: Air carrier
- Aircraft: N285FE
- Make and model: Boeing 727-200
- Aircraft serial: 22622
- Aircraft time: 40,849 hours, 24,997 cycles
- Engine: Pwa JT8D15
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin
- Condition: Chafed
- Location: Bs 639
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIOR CABIN, MCD CUTOUT RESTRAINT WEB SKIN IS CHAFED AT BS 639, WL 295, LBL 24.  EVALUATED CHAFED AREA ON MCD CUTOUT RESTRAINT WEB SKIN BS 639, WL 295. REMOVED DAMAGED AREA AND FABRICATED REPAIR PARTS FOR WEB AND ALODINE, PRIMED AND   INSTALLED AT BS 639 WL 295 IAW SRM 51-40-2 MAJOR REPAIR.
